Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On group operations on homogeneous spaces
HTML articles powered by AMS MathViewer

by Yevhen Zelenyuk PDF
Proc. Amer. Math. Soc. 132 (2004), 1219-1222 Request permission

Abstract:

It is proved that every countably infinite homogeneous regular space admits a structure of any countably infinite group with continuous left shifts.
References
Similar Articles
Additional Information
  • Yevhen Zelenyuk
  • Affiliation: Faculty of Cybernetics, Kyiv Taras Shevchenko University, vul. Glushkova 2, korp. 6, 03680, Kyiv, Ukraine
  • Email: grishko@i.com.ua
  • Received by editor(s): December 12, 2001
  • Received by editor(s) in revised form: May 23, 2002
  • Published electronically: November 7, 2003
  • Communicated by: Alan Dow
  • © Copyright 2003 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 132 (2004), 1219-1222
  • MSC (2000): Primary 22A30, 54H11; Secondary 20A05, 54A05
  • DOI: https://doi.org/10.1090/S0002-9939-03-07299-X
  • MathSciNet review: 2045441